# SDR J7SA2020051907001

- Difficulty date: March 7, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N581FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20657
- Aircraft time: 4,384 hours, 2,681 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Z
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO A LOUD NOISE THAT SOUNDED LIKE A BIRD STRIKE OR POSSIBLE COMPRESSOR STALL ON TAKEOFF. EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT AT KTEB. ENGINE SENT TO OVERHAUL SHOP AFTER BORESCOPE REVEALED DAMAGE TO THE COMPRESSOR BLADES. SHOP FINDINGS ON THE HTF7350 ENGINE INDICATE NOZZLE BURN ON THE LEADING EDGE, A #4 HP STATOR CRACKED AND MISSING INNER SHROUD, AND DIFFUSER V-SEAL BLOWN OUT WITH DAMAGE TO THE DIFFUSER ITSELF.
